Loperamide Gone Wrong (Possible Journal) - Part 40

By girlondrugs · Apr 19, 2015 · ·
  1. Hi Guys

    Its about 11:26pm here and I slept all damn day smh
    The gabapentin works for me in one dose and afterwards I feel very weird. I don't know how else to explain it

    Last night well earlier this morning (because I didn't take the gabapentin til around 3 something) I had to take one more so I ended up taking a total of 1200mg.

    I woke up feeling funny like always when I take it. My stomach hurts a little, I feel a little dizzy, very sleepy, and a little rls. When this happened before (like 2 weeks ago I think) I dosed again and it made it worse. It feels like mild withdrawals I would have from the tramadol. Idk. I just really don't like It.


    Thank you guys for all the support, it really means a lot to me :) . I guess I'll go try the toss and wash with the Kratom nOw. I don't feel good enough to make the tea.

    I'll be back later on to tell you guys how it went. I guess I'm gonna be up for a while now.

    -GFOD

    girlondrugs added 41 Minutes and 20 Seconds later...

    Back Again.

    Ok so I took the Kratom about 20 minutes ago. I didn't do the toss and wash. I added 2 teaspoons to my cranberry juice. And Jesus take the wheel it was so nasty. I don't know why I thought it was going to dissolve! Smh lol it wasn't that bad until I had to keep adding more drink to finish it off. I thought I was going to throw up. Not because of the taste but because I had to drink so much juice!

    Anyway that was about 25 min ago And it started kicking in at the 20 min mark. I feel good :) idk how long it's gonna last but 2mrw I may try 1 teaspoon since I have to order more soon.

    -GFOD

    girlondrugs added 124 Minutes and 40 Seconds later...

    It's 2:09 and the effects from 2 teaspoons of Kratom lasted a food 2 hrs. Not really surprised. Idk how much I'd need to take to get it to last longer. I don't know if it would be okay to take more now or not.

    Nothing usually works well for me, im a little upset about that lol

Comments

  1. cielochick
    Hi GFOD

    Just checking in--you were on my mind. I watched a few Phineas & Ferbs today--my son's bedroom decor is all Perry & Doofenshmirtz. I'm a Ferb fan myself.

    So sorry--things aren't going as well or as quickly as you would like.

    You can do this. Seems you got derailed a bit due to your mom--I'm sorry she doesn't understand. I feel like calling her and explaining the difficulty of getting off loperamide.

    I'm a believer in a slow taper & I think you were on your way but mom's can be powerful & sabotaging at times. I know she loves you but you need her as an ally in this. You should point her to Mad Margaret's blog to get a little better understanding.

    Regarding gabapentin, I've generally dosed my patients at night with a higher dose--say 600-900--helps with sleep usually. And then use it as needed during the day at smaller 300mg dose for skin crawling, RLS.... Tolerance develops quickly.

    Clonidine can be used the same way. It's sedating but can be used for the same symptoms and has a long, safe track record.

    I understand the logic of Kratom in harm reduction but it would be so nice if you didn't have to use another agent that you may end up regretting being dependent on. (And the cost as you mentioned)

    I tried at least 5 times getting off loperamide before I successfully saw a taper all the way through. I think it's the nature of the beast. Please keep going for it. I don't know what your health insurance options are or if your mom can help with obtaining an addiction specialist on your team, but please throw everything you got at getting this out of your life. This can be over in 2015 and you can achieve every dream you have--still rooting, hoping, & praying for you. CC
  2. gbread
    Hi GFOD,

    Just stopping in to see how you were doing with the Kratom and other withdrawals. Havent seen you post in awhile and figured hopefully you're just getting through a rough patch. Hang in there!

    CC is right. The clonidine has saved me on most withdrawals, with little effect or problems. I also take hydroxyzine but it helps minimum, maybe insomnia a little. I don't know about gabapentin but I would have like to try it. I have also heard it makes you feel 'weird'. I also personally do not want to get addicted to anything else, nor do I judge those who feel the need to have assistance. I just don't want to prolong the inevitable.

    Withdrawal is tough, at times I know, no matter how you slice it. There will inevitably be some suffering, but Im glad you're using all the comfort you can to be successful.

    Thinking of you and hope you are ok!!!
    Much love and hugs, GBread;)
  3. Rockinhockey
    The best way for me to wean off kratom was to make a daily log of how much I took each day and when, as well as having a set amount to last me a certain amount of time.

    Weaning off loperamide sucks but its a breeze at the same time. Just drop a pill (2mg) each day, dont bother with "stabilizing your dose." Youre still going to feel the same way if you drop one each day, don't get fooled into the way other people think please! Loperamide needs a taper, but I would advise a taper over a month or 2. Some people think because of the half life they should treat it like valium and taper extremely slow. I know you read my thread and I HAVE BEEN THROUGH IT! Valium is tapered slowly because it can cause SEIZURES and DEATH if you go too fast. When I was coming off loperamide I felt like shit, but I also felt better each day my dose got lower.

    Ive explained it before but people think of the long half life the complete opposite way they should. People say the dose drop will catch up to you and youll fell like shit, and you wont feel as bad weaning slowly. Ive found both to be false! And I have REAL experience with both of these things (lope and kratom). Loperamide has a long half life that you can use to your advantage for an agressive taper, because your body essentially tapers itself off. Kratom is also useful because its safer, so it is better to be on, but also the short half life means a quick and shitty withrawal. Idk where youre at exactly, I PMed you back but still have no time to read through the thread, but I will this weekend. Take charge of that shit, gabapentin is just replacing one drug for another, though I guess it can help, most people n that are old baby boomers that are stuck in the "pill/herb/drug to cure everything" type thinking (and often don't realize it) but it is all about your mind and body. Gabapentin is also addicting, and the addiction is strong and terrible (GABAergics; similar to benzos or alcohol).

    I would say order some benzos and tough it out, but then you have a source for benzos. Maybe your doc can give you kpins or something for a few weeks (max 2), but I think you can get off without it. The best things for opiate withdrawals are exercise (#1) and reading/video games/whatever gets your mind off the drugs for a while. Even these journals are risky because it gets you thinking about it, and our mind body connection has a lot to do wth the severity of withdrawals. PM me back when you can just be careful and stay off that lope.
  4. Ellen042
    Hi GFOD! I am SO sorry for all you've been going through! You may not realize it, but you've actually come a long way. I mainly just wanted you to know there are others of us who care about you and read through your thread but just don't reply much or at all. You're one loved girl! I too am sorry you have some people in your life who are impatient with you. It's one thing to fight off an addiction (which you ARE doing) and another to subcome to it. Keep up the good fight!

    I haven't tried Kratom/yet, and am hoping not to have to, but may in the end have my own turn on it. I'm glad you're able to tolerate gabapentin at all. I'm sorry you're getting awful side effects from it, but overall it sounds like it's helping you. Everyone has different suggestions, but in the end it is your own body and you are the decision maker. I couldn't find where you noted how much loperamide you were on right before switching to Kratom either. Mind sharing? I'm still on 15 loperamide pills/day (tapering).

    So how is today going on the Kratom? Have you found a better dose to hold you at least five hours. This is a long shot question, but have you considered calling your online vendor and asking how many grams are in a teaspoon of the Kratom you ordered? Or maybe you could look on ebay for a used gram scale? Some items on ebay have no minimum reserve to hold a minimum sales price, making some items dirt cheap. I don't really know what I'm talking about here, as I've never tried Kratom, but I'd love to see you succeed in getting off everything addictive! Have a blessed day!

    :) Ellen
  5. gbread
    GFOD, Just stopping by to throw my love and support your way in getting off the loperamide. I know life can get messy, and I am just glad we have the love and support here to help us through these withdrawals. Drugs-Forum is helping save many lives. Harm reduction.

    I am glad you have Kratom, I have heard excellent things about it. Also heard that it's easier to taper than loperamide. But again, I just went the slow taper route. It has worked thus far and I'm down to 3 loperamide pills a day, down from 50 plus pills a day. It can be done. I am so waiting to see you succeed and I KNOW you can do it. You are definitely one loved girl, as sweet Ellen said.

    Just keep on kickin !! You can do this. Find your own way, what works best for you as everyone is different apparently in this journey. But if you seek, I know you will find the answers you are looking for and I hope only peace and joy to you and yours!!

    Much love and hugs, GBread:)
To make a comment simply sign up and become a member!